# SDR SWAA2021081800558

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 794-807 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH Z-ANGLE CORRODE 794-807 RBL 25' WL 158 DOT 185-004 ; / [01] AFT CARGO COMPARTMENT RH Z-ANGLE BS 727-767 WAS FABRICATED IAW SRM 53-00-53-2R-5; AND ALL WORK ACCOMPLISHED ON TTG8Q005ZF8U.; [02] REPLACEMENT OF Z-ANGLE FROM BS 727 + 4' -767; ARE THE CORRECT LOCATIONS. BS 794-807 HAS NO Z-ANGLE AT THESE LOCATIONS. REFER TO BOEING DWG 146A7500 ID:113 REV-. ALL WORK ACCOMPLISHED ON TTG8Q005ZF8U.; [03] VERIFIED STEPS 1 AND 2. AUDIT C/W
